Path:  Home   >  Publication Information
Joins of closed sublocales
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: Joins of closed sublocales
Publication Date: 2019
Authors: - Jorge Picado
- Ales Pultr
- Anna Tozzi
Journal Name: Houston Journal of Mathematics
Volume: 45
Number: 1
Pages: 21-38
Online version:
Download: Not available
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support